| Model Number |
8668 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed the sheath was kinked, the catheter was twisted, and the imaging window was bent.Microscopic inspection revealed the catheter was twisted and the imaging window was rippled and torn.The guidewire exit port was in good condition, but the tip markerband was pinched.
Event or Problem Description
Reportable based on device analysis completed on 10feb2026.It was reported that crossing difficulties were encountered.The 70% stenosed target lesion was located in the severely calcified and moderately tortuous left circumflex artery.The opticross hd imaging catheter was advanced for ultrasound examination of the target lesion but was not able to cross the lesion due to calcification.The procedure was completed with another of the same device.There were no patient complications.However, device analysis revealed the catheter was twisted.